Universidad Complutense de Madrid
E-Prints Complutense

Stable boundary layers in a diffusion problem with nonlinear reaction at the boundary

Impacto

Downloads

Downloads per month over past year

Arrieta Algarra, José María and Cónsul, Neus and Rodríguez Bernal, Aníbal (2004) Stable boundary layers in a diffusion problem with nonlinear reaction at the boundary. Zeitschrift für Angewandte Mathematik und Physik, 55 (1). pp. 1-14. ISSN 0044-2275

[img] PDF
Restringido a Repository staff only

224kB

Official URL: http://download.springer.com/static/pdf/453/art%253A10.1007%252Fs00033-003-2063-z.pdf?auth66=1360940295_9a26f43517b93d290ff05a6bb450d133&ext=.pdf


URLURL Type
http://link.springer.com/Publisher


Abstract

We prove the existence of nonconstant stable stationary solutions of an evolution problem with a nonlinear reaction acting on the boundary. These solutions present layers at certain points of the boundary. We also study the behavior of these solutions as the small parameter appearing in the equation approaches zero and show some stability properties of the profiles given by these equilibrium solutions.


Item Type:Article
Uncontrolled Keywords:Boundary reaction; Patterns; Boundary layers; Energy; Minimizers; Heat-equations; Spaces; Bounds; Time; Nonconstant equilibria; Parabolic problems; Transition layers; Equations; Attractors; Stability
Subjects:Sciences > Mathematics > Differential equations
ID Code:18119
Deposited On:01 Feb 2013 12:21
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page